OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 0°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE
Back to Search Results |
| Model Number |
WA53000A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: chipped distal end objective lens.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the event blurry image was cause due to chipped distal end objective lens.The most probable cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the rigid optical laparoscope had blurry image.The event had occurred during inspection for use.There were no reports of patient harm.